# SDR CA130321003

- Difficulty date: March 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Light
- Part number: CDEL1006505
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) CBP-1 P4, CABIN UTILITY CIRCUIT BREAKER POPPED.  MAINTENANCE FOUND FIRST CLASS CLOSET LIGHT FIXTURE IS BURNED WITH BROKEN WIRES.
